MathSciNet Relay Station
MathSciNet bibliographic data
MR486127 20D20 (20F15)
Alonso, J. Groups of order $pq\sp{m}$ with elementary abelian Sylow $q$-subgroups. Proc. Amer. Math. Soc. 65 (1977), no. 1, 16–18.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement